# SDR USAA2009070291657

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601198
- Part serial: 0726
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACKS IN NR 6 SLAT ALONG TRAILING EDGE.  REPLACED NR 6 SLAT IAW TASK CARD 03C40227004.
